Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings


Author: S. S. Chang
Journal: Proc. Amer. Math. Soc. 129 (2001), 845-853
MSC (1991): Primary 47H05, 47H10, 47H15
Published electronically: November 8, 2000
MathSciNet review: 1802003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Some convergence theorems of modified Ishikawa and Mann iterative sequences with errors for asymptotically pseudo-contractive and asymptotically nonexpansive mappings in Banach space are obtained. The results presented in this paper improve and extend the corresponding results in Goebel and Kirk (1972), Kirk (1965), Liu (1996), Schu (1991) and Chang et al. (to appear).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H05, 47H10, 47H15

Retrieve articles in all journals with MSC (1991): 47H05, 47H10, 47H15


Additional Information

S. S. Chang
Affiliation: Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, People’s Republic of China
Email: sszhang@mail.sc.cninfo.net

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05988-8
PII: S 0002-9939(00)05988-8
Keywords: Asymptotically nonexpansive mapping, asymptotically pseudo-contractive mapping, modified Isikawa iterative sequence with errors, modified Mann iterative sequence with error, fixed point
Received by editor(s): May 25, 1999
Published electronically: November 8, 2000
Additional Notes: This paper was completed while the author visited Korea and was supported by the Korean Science and Engineering Foundation and National Natural Science Foundation of China.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2000 American Mathematical Society